MathSciNet Relay Station
MathSciNet bibliographic data
MR675856 06D05 (05A15 06A10)
Gansner, Emden R. On the lattice of order ideals of an up-down poset. Discrete Math. 39 (1982), no. 2, 113–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement